# SDR PIDA07020

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED CORROSION ON UPPER CHORD OF BS 312 FLOORBEAM FROM BL 0 TO LBL 12.  REPLACED SECTION OF TEE CAP PER SRM 53-10-9 FIGURE 5.
